# SDR 99ZZZX207

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N187AL
- Make and model: Bell 206L-3
- Aircraft serial: 51135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 206033201
- Condition: Cracked
- Location: Fuselage
- Part time: 12,175 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION FOUND CRACK NEAR AFT LEFT SIDE NODAL BEAM SUPPORT APPROXIMATELY .3 INCH OUTBOARD OF NODAL BEAM SUPPORT NEAR A RIVET HEAD .
